CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
aschaeper Views: 53,037
Published: 12 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Turtlemom95:

I have all of your symtoms and more! I am scheduled to see my Dr May 2.. I have had mine in since Nov 2005.. I do not have periods or bleeding at all, I have lost ALL sexual drive ALL of it and I am losing my hair by the handfuls and I have a discharge and smell I cannot stand. Did you have any of those symptoms also?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.580 sec, (1)